Robust reliable control for systems with random actuator fault and probabilistic nonlinearity with new characters
Article first published online: 5 JUL 2012
Copyright © 2012 John Wiley & Sons, Ltd.
International Journal of Robust and Nonlinear Control
Volume 23, Issue 18, pages 2013–2027, December 2013
How to Cite
Wong, W.K., Tian, E., Yue, D. and Au, R.W.M. (2013), Robust reliable control for systems with random actuator fault and probabilistic nonlinearity with new characters. Int. J. Robust Nonlinear Control, 23: 2013–2027. doi: 10.1002/rnc.2861
- Issue published online: 20 NOV 2013
- Article first published online: 5 JUL 2012
- Manuscript Accepted: 6 JUN 2012
- Manuscript Revised: 1 MAR 2012
- Manuscript Received: 7 NOV 2011
- Hong Kong Polytechnic University. Grant Number: A-PJ03
- National Natural Science Foundation of China. Grant Numbers: 60904013, 61074024, 61074025, 51075215
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!